# SDR YENA201803270148

- Difficulty date: March 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 30,077 hours, 10,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Butterfly Valve
- Part number: V2T127D
- Condition: Failed
- Part time: 30,078 hours, 10,156 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AT FL350, NOTICED AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  NO ECAM,  ALL SYSTEMS NORMAL.  PERFORMED A SMOKE ODOR INSPECTION IAW TSM 24-00-00-810-823A.  FOUND THE AVIONICS VENT EXTRACT FAN 18HQ EMITTING A BURNED ODOR.  R & R THE BUTTERFLY VALVE 21HQ IAW AMM 21-26-54.  R & R THE AVIONICS FAN IAW AMM 21-26-51.
